# SDR ASAA2012062192401

- Difficulty date: June 2, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 21,757 hours, 6,814 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Inoperative
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS FMC BRIGHTNESS REOSTAT APPEARS INOP.  VERIFIED, R & R CAPTAINS FMC CDU KEYBOARD REF MM 34-61-01-400-801-2, C/B OPEN & CLOSED,  OPS NORMAL.
